MAUDE Adverse Event Report: LIFECELL STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 20 X 20, FIRM; MESH, SURGICAL

LIFECELL STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 20 X 20, FIRM; MESH, SURGICAL
Catalog Number 2020002
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Hernia (2240); Post Operative Wound Infection (2446)
Date of Event 12/19/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Invalid product information.If additional information is received a follow up will be submitted.
 
Event or Problem Description
Follow up with legal on (b)(6) 2021.No updated information received strattice was confirmed usage.Reporting in an abundance of caution.On (b)(6) 2021 abbvie legal received a complaint from a legal patient representative.Documentation was submitted for two pieces of strattice used on a patient within 1 year of each other for a hernia repair.The product did not have valid lot numbers and limited information on the failure.We reported in an abundance of caution for the most current case under, 1000306051-2021-00043, but because it could not be confirmed why strattice failed in the first procedure and used again 1 years later.This mdr is for the first use of strattice in 2013.Allergan usa, inc., allergan, inc.And lifecell were served with these new strattice complaints on (b)(6) 2021.
 
Additional Manufacturer Narrative
Review of the processing history records for lot s11222 is as follows: pouch integrity inspection showed no significant bulges, holes, tears, wrinkles or physical defects.The lot was aseptically processed, terminally sterilized, and met qc release criteria.There were no processing deviations or nonconformances related to the nature of this complaint.As of 07/11/22, of the 194 devices released to finished goods for lot s11222, 192 have been distributed, with 12 reported as implanted.
 
Event or Problem Description
Additional information was reported to abbvie on june 22, 20022 reporting the lot number associated with this complaint, lot s11222-65 was implanted on (b)(6) 2013.

Brand Name
STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 20 X 20, FIRM
Common Device Name
MESH, SURGICAL
Manufacturer (Section D)
LIFECELL
one millennium way
branchburg NJ 08876
Manufacturer (Section G)
BRANCHBURG
one millennium way
branchburg NJ 08876
Manufacturer Contact
christopher belle
one millennium way
branchburg, NJ 08876
9089471470
MDR Report Key12175927
Report Number1000306051-2021-00048
Device Sequence Number1622333
Product Code FTM
UDI-Device Identifier00818410010140
UDI-Public00818410010140
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K070560
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2013
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/30/2015
Device Catalogue Number2020002
Device Lot NumberS11222
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/14/2021
Supplement Date Received by Manufacturer06/22/2022
Initial Report FDA Received Date07/15/2021
Supplement Report FDA Received Date07/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale